Recurrence relations for moments of lower generalized order statistics from Exponentiated Lomax Distribution and its characterization

Ibrahim B. Abdul-Moniem

Abstract


In this paper, recurrence relations for single and product moments of generalized order statistics from Exponentiated Lomax Distribution have been obtained. Specializations to order statistics and records have been made. Further, using a recurrence relation for single moments we obtain characterization of Exponentiated Lomax Distribution.


Full Text: PDF

How to Cite this Article:

Ibrahim B. Abdul-Moniem, Recurrence relations for moments of lower generalized order statistics from Exponentiated Lomax Distribution and its characterization, J. Math. Comput. Sci., 2 (2012), 999-1011

Copyright © 2012 Ibrahim B. Abdul-Moniem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS